MAUDE Adverse Event Report: CLEARSTREAM TECHNOLOGIES LTD. SLEEK OTW PTA CATHETER; PTA BALLOON DILATATION CATHETER

CLEARSTREAM TECHNOLOGIES LTD. SLEEK OTW PTA CATHETER; PTA BALLOON DILATATION CATHETER
Catalog Number 426-3015X
Medical Device Problem Codes Break (1069); Stretched (1601); Difficult to Open or Remove Packaging Material (2922); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: manufacturing review: a complaint history review was performed.This is the third complaint reported for this product/lot number combination.However, the device history records were reviewed and there was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the device was returned for evaluation; the sleeve was not returned.A break was present on the shaft at the proximal side of the proximal bond.The break area measured 33mm.The distal end of the shaft was also stretched for 80mm.The shaft was also stretched just proximal to the proximal bond.Three kinks were present on the inner within the break area.One further kink was noted 12mm from the proximal marker band.The inner was stretched within the break area.Based on the condition of the returned device it is likely that user excessive force during the attempted sleeve removal was responsible for the damage.The result of the investigation is inconclusive for the reported sleeve removal difficulty issue.The root cause for the reported sleeve removal difficulty issue could not be determined based upon the available information received from the field communication and device evaluation.Labeling review: the information for use (ifu) for this sleek otw device was reviewed and the following sections are applicable.Balloon characteristics: please check the package label for the rated burst pressure (rbp).It is important that the balloon not be inflated beyond the rated burst pressure.Pressures in excess of rated burst pressure may cause the balloon to burst.Compliance charts are provided with each product.Please note that balloon diameters may vary within manufacturing tolerances.All inflations should be viewed under fluoroscopy.The sleek otw balloons reach their nominal diameter at 6 atm (608 kpa).Indications: the sleek otw catheters are intended for balloon dilatation of the femoral, popliteal and infra-popliteal arteries.These catheters are not designed to be used in the coronary arteries.Warnings: contents supplied sterile using ethylene oxide (eo).Non-pyrogenic.Do not reuse, reprocess or resterilize.This product is designed and intended for single use.It is not designed to undergo reprocessing and re-sterilization after initial use.Reuse of this product, including after reprocessing and/or re-sterilization, may cause a loss of structural integrity which could lead to a failure of the device to perform as intended and may lead to a loss of critical labeling/use information all of which present a potential risk to patient safety.Reusing this medical device bears the risk of cross-patient contamination as medical devices particularly those with long and small lumina, joints, and/or crevices between components are difficult or impossible to clean once body fluids or tissues with potential pyrogenic or microbial contamination have had contact with the medical device for an indeterminable period of time.The residue of biological material can promote the contamination of the device with pyrogens or microorganisms which may lead to infectious complications.Visually inspect the packaging to verify that the sterile barrier is intact.Do not use if the sterile barrier is opened or damaged.Use the catheter prior to the use by date specified on the package.Do not advance the guidewire, balloon dilation catheter, or any component if resistance is met, without first determining the cause and taking remedial action.Precautions: carefully inspect the catheter prior to use to verify that the catheter has not been damaged during shipment and that its size, shape and condition are suitable for the procedure for which it is to be used.Do not use if product damage is evident.Proper functioning of the catheter depends on its integrity.Care should be used when handling the catheter.Damage may result from kinking, stretching, or forceful wiping of the catheter.Storage: store in a cool, dark, dry place.Use the catheter prior to the use by date specified on the package.Directions for use: inspection and preparation remove the balloon sleeve by first withdrawing the shipping mandrel slightly and then slowly removing the sleeve while holding the catheter as close to the balloon as possible.If any resistance is felt, or if any stretching of the catheter is observed while removing the balloon sleeve, the product should not be used.The catheter should then be inspected for bends, kinks or stretched portions.Do not use if product damage is evident.Prepare a mixture of contrast medium and normal saline as per normal procedure.(recommended 25%/75%).D2b (dqy;lit).Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a procedure using the sleek otw pta catheter.Upon removing the seal surrounded the balloon it was unsuccessful resulting in an extension of the device.There were no patient contact.

Brand Name
SLEEK OTW PTA CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford N A
EI  N A
Manufacturer (Section G)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford N A
EI   N A
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key22724523
Report Number9616666-2025-00192
Device Sequence Number8288045
Product Code DQY
UDI-Device Identifier00801741133770
UDI-Public(01)00801741133770(11)230710(17)260630(10)CMHU0106
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K102035
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Catalogue Number426-3015X
Device Lot NumberCMHU0106
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/25/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2025
Initial Report FDA Received Date08/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown